# SDR CALA2013121800925

- Difficulty date: December 17, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N56859
- Make and model: Boeing 757324
- Aircraft serial: 32818
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO ORD.  HEAVY ELECTRICAL ODOR BETWEEN FWD GALLEY TO L4 DOOR.  THE ODOR WOULD INCREASE AND DECREASE.  DURING APPROACH, HEAVY ODOR IN THE COCKPIT.  ALSO, THE LT RECIRC FAN LIGHT CAME ON.  INSP AC PER AMM 05-51-58.  DETERMINED LT RECIRC FAN TO BE THE CAUSE OF THE SMOKE.  FOUND BREAKER TRIPPED AND UNABLE TO RESET.  REPLACED LT RECIRC FAN PER AMM.  OPS AND LEAK CHECK GOOD.  RAN AC SYSTEM, NO UNUSUAL ODORS NOTED.
